# SDR CALA2013080590162

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 50,320 hours, 20,228 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LOST YELLOW SYSTEM QTY AND PRESSURE IN FLIGHT.  UPON ARRIVAL FOUND HYD FLUID COMING FROM PTU MANIFOLD CHECK VALVE 3094GM. O-RING FOUND DAMAGED. REPLACED O-RING, SERVICED YELLOW HYD.  RAN BOTH ELECT YELLOW AND RAN NR 2 ENG YELLOW PUMP. NO LEAKS AND ALL OPS NORMAL. CHECKED YELLOW POPPETS ON FILTERS, OK.
